Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dystonia or too much norepinephrine poser938

Posted by Phillipa on September 2, 2012, at 10:10:04

In reply to dystonia or too much norepinephrine, posted by poser938 on September 1, 2012, at 22:27:21

Maybe see a neurologist. Could botox get rid of the twitch at least? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1024674
URL: http://www.dr-bob.org/babble/20120830/msgs/1024701.html